# SDR MALA976317

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51634002
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT AC GEN LIGHT ILLUMINATED IN FLIGHT, UNABLE TO REST PER QRH.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RT AC GEN CONTROL UNIT, OPS CHECK GOOD.  ALL WORK IAW SAAB AMM.
